MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HEMOPRO 2 W/VASOSHIELD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC HEMOPRO 2 W/VASOSHIELD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-4001
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Related to (b)(4).The hospital reported that during an endoscopic vein harvesting procedure, vasoview hemopro 2 (w/vasoshield) was not cutting and sealing.There was energy, but the jaws would not have enough heat, or cut/seal.They thought it may have timed out so they waited over 1 minute and tried again getting the same result.They switched out extension cable and pigtail and still got the same result.Since the last branch was so close to the wrist, they were able to clip the last branch manually with a clip and completed the case.After they were done with prepping the radial they tried to burn the device on a wet lap to test it again and it worked fine.Delay for the time it took to switch out the cords.No harm.
 
Additional Manufacturer Narrative
Tw id# (b)(4) since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise#: (b)(4).Corrected sections: h1--type of reportable event corrected from "malfunction" to "serious injury" a lot history record review was completed for lot 3000415583 the only lot shipped to the account prior to the event/aware date.There were no ncmrs, rework, or deviations documented for the only lot shipped to the account.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.Neither a lot/serial number or a manufacture/expiration date was provided, therefore only a partial udi # could be provided.

Brand Name
HEMOPRO 2 W/VASOSHIELD
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key20352589
Report Number2242352-2024-0001088
Device Sequence Number7926649
Product Code GEI
UDI-Device Identifier00607567700451
UDI-Public00607567700451
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101274
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-4001
Device Catalogue NumberVH-4001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Supplement Date Received by Manufacturer10/25/2024
Initial Report FDA Received Date10/02/2024
Supplement Report FDA Received Date10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXTENSION CABLE AND PIGTAIL.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown